MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4F,40CM,NIT/SS,7CMSMT; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4F,40CM,NIT/SS,7CMSMT; INTRODUCER, CATHETER
Catalog Number 7248V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "hub from dilator/stylet broke off during a procedure.Medical intervention reported::broken piece was retrieved with a snare patient's current condition: fine/stable no harm or health consequences to the patient".
 
Event or Problem Description
It was reported that: "hub from dilator/stylet broke off during a procedure.Medical intervention reported:broken piece was retrieved with a snare patient's current condition: fine/stable.No harm or health consequences to the patient".
 
Additional Manufacturer Narrative
(b)(4).The customer report that the "hub from dilator/stylet broke off" was able to be confirmed through investigation of the returned sample.The customer submitted two photos and returned one dilator, one sheath, and the pouch packaging from a 4fr mik for analysis.Visual analysis revealed that the sheath body was separated from the sheath hub.Microscopic inspection of the hub revealed that no extrusion material remained attached within the hub.The proximal tip of the sheath body extrusion was not deformed or stretched, indicating a clean separation from the hub.The sheath passed relevant dimensional requirements.Additional information was requested, and a response was received.The separated portion of the sheath was retrieved using a snare.The patient's current condition is fine.There was no harm or health consequence to the patient.The manufacturing unit determined that this issue is likely related to the extruding process.Based on the customer report and the sample received, the most likely root cause is manufacturing related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.

Brand Name
MI,4F,40CM,NIT/SS,7CMSMT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24659790
Report Number2134812-2026-00009
Device Sequence Number5054817
Product Code OFC
UDI-Device Identifier10841156102784
UDI-Public(01)10841156102784(11)250519(17)271225(10)73E2500433(21)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7248V
Device Lot Number73E2500433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown